MAUDE Adverse Event Report: IHB OPERATIONS FREEDOM; LIGHT DUTY DUAL MONITOR MOUNT

IHB OPERATIONS FREEDOM; LIGHT DUTY DUAL MONITOR MOUNT
Model Number 4FVB-2
Medical Device Problem Code Component Misassembled (4004)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/19/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Determined that 4fvb-2 was assembled incorrectly.The m6x20 and m6x14 bolts were installed in the incorrect locations which resulted in an insufficient connection between the support beam and the base.
 
Event or Problem Description
Skytron authorized representative submitted a complaint on (b)(6) 2026 describing an incident where a 4fvb-2 monitor bracket detached from the vertical support tube.Per the details provided in the complaint report, there were no injuries to patient or staff as a result of the incident.

Brand Name
FREEDOM
Common Device Name
LIGHT DUTY DUAL MONITOR MOUNT
Manufacturer (Section D)
IHB OPERATIONS
ceintuurbaan 15b2
zwolle, overijssel 8022 AW
NL  8022 AW
Manufacturer (Section G)
IHB OPERATIONS
ceintuurbaan 15b2
zwolle, overijssel 8022 AW
NL   8022 AW
Manufacturer Contact
lex hejna
5085 corporate exchange blvd se
grand rapids, MI 49512
6166562900
MDR Report Key24433779
Report Number1825014-2026-00001
Device Sequence Number18703243
Product Code FQO
UDI-Device Identifier10841736115951
UDI-Public10841736115951
Combination Product (Y/N)N
Initial Reporter StateAZ
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Remedial Action Repair
Type of Report Initial
Report Date (Section B) 02/20/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number4FVB-2
Device Catalogue Number4FVB-2
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/20/2026
Initial Report FDA Received Date02/24/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured05/31/2023
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown